# SDR AALA20091011DFW02

- Difficulty date: October 10, 2009
- Submitted: October 26, 2009
- Operation: Air carrier
- Aircraft: N342AN
- Make and model: Boeing 767323
- Aircraft serial: 33081
- Aircraft time: 27,004 hours, 4,318 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT ROW 11H HAS SHROUD MISSING.  REPLACED SHROUD LENS AND LAMPS AT SEAT 11H.
